# SDR GLBA20091124G

- Difficulty date: November 23, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 29,449 hours, 37,530 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX, A CRACK ON FRAME AT STR 9R AND FS 163.975 WAS FOUND AT THE RELIEF CUTOUT.  CRACK LENGTH APPROX .375 ".  MAINTENANCE REPLACED THE RIGHT HAND  HEAVY ANGLE/CLOSING ANGLE  AT F.S. 303.25  AND PERFORMED THE REQUIRED RII INSPECTIONS I.A.W. E.O. 09-1900-53-031. MATERIALS UTILIZED FOR THE REPAIR ARE INCLUDED IN THE ENGINEERING ORDER.
